| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the tip of the sheath on the aspiration needle is being shorn/split when passing the needle through.The reported issue occurred during a therapeutic linear endobronchial ultrasound (ebus), which was completed using another device.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The reported condition was confirmed - a tear in the sheath was observed.Based on the results of the investigation, a further root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.